Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lower back, right leg pain, getting worse. Taking aleve, no relief. Next steps?

I have lower back/right leg pain that emerged within the past month and has continued getting worse. I was seen at an UCC and dx with lumbar radiculopathy , and given skelexin and tramadol. Both of which did nothing for the pain. I was told to also take Aleve , but I already take more than the appropriate doses of that, and it does nothing. I am wondering if there is any way to ensure that I can get a more powerful pain medicine if I seek further treatment? Or what should be my next step?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Physical Therapist or Physiotherapist 's  Response
Hello,You have not stated your age nor occupation.You have been diagnosed having Lumbar radiculopathy. Firstly you have to be clinically examined regarding if any weakness is present in the right leg, movements of the lumbar spine,pain while raising your leg etc. No harm in trying Physical therapy treatment under a Physical therapist experienced in spine manipulation.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor